# SDR SWIA202163691

- Difficulty date: November 30, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Shifted
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALL OF THE R/H UPPER TRANSCOWL, FOUND OUTBOARD SLIDER TRACK INSERT TO HAVE SHIFTED FORWARD.   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED R/H UPER TRANSCOWL OUTBOARD TRACK INSERT IAW CRJ 700 78-33-05-960-801-A02
